# SDR CA110622003

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8106
- Aircraft time: 36,202 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR2 SYS HYD FLUID LEVEL DECREASING IN FLIGHT AFTER GEAR RETACTION.  CREW ELECTED TO CONTINUE WITH THE NR 2 SYS FLUID LEVEL SLOWLY DECREASING TO 1 QUART DURING FLIGHT.  ALTERNATE GEAR EXTENSION WAS COMPLETED AND ACFT LANDED WITHOUT FURTHER INCIDENT.  INSP BY MX FOUND A LEAKING NOSE LANDING GEAR DOWNLOCK ACTUATOR HYD LINE. THE LINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
